Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 55 - 65

Description of a Class of 2-Groups

Authors
Tatjana GRAMUSHNJAK, Peeter PUUSEMP
Corresponding Author
Tatjana GRAMUSHNJAK
Available Online 1 August 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.7How to use a DOI?
Abstract
Let n be an integer such that n 3 and Cm denote a cyclic group of order m . It is proved that there exist exactly 17 non-isomorphic groups of order 22n+1 which can be represented as a semidirect product (C2n × C2n ) C2. These groups are given by generators and defining relations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
55 - 65
Publication Date
2006/08
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Tatjana GRAMUSHNJAK
AU  - Peeter PUUSEMP
PY  - 2006
DA  - 2006/08
TI  - Description of a Class of 2-Groups
JO  - Journal of Nonlinear Mathematical Physics
SP  - 55
EP  - 65
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.s.7
DO  - https://doi.org/10.2991/jnmp.2006.13.s.7
ID  - GRAMUSHNJAK2006
ER  -